# SDR IPXA2018020726314

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 16,814 hours, 10,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774136204
- Condition: Worn
- Location: Frame 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT SIDE FLOOR STRUCTURE ADAPTER AT FRAME 37 WORN.  REMOVED AND REPLACED THE ADAPTER IAW SRM 51-40-21.
